GENERATING FUNCTIONS FOR BESSEL AND RELATED POLYNOMIALS

被引:21
作者
RAINVILLE, ED
机构
来源
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES | 1953年 / 5卷 / 01期
关键词
D O I
10.4153/CJM-1953-013-5
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:104 / 106
页数:3
相关论文
共 5 条
[1]   THE BESSEL POLYNOMIALS [J].
BURCHNALL, JL .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1951, 3 (01) :62-68
[2]   SOME GENERALIZED HYPERGEOMETRIC POLYNOMIALS [J].
FASENMYER, MC .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1947, 53 (08) :806-812
[3]   ON SOME ALGEBRAIC PROPERTIES OF THE BESSEL POLYNOMIALS [J].
GROSSWALD, E .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1951, 71 (SEP) :197-210
[4]   A NEW CLASS OF ORTHOGONAL POLYNOMIALS - THE BESSEL POLYNOMIALS [J].
KRALL, HL ;
FRINK, O .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1949, 65 (JAN) :100-115
[5]  
MAGNUS W, 1949, SPECIAL FUNCTIONS MA